# SDR FDEA201011224456

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 950d-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE STRINGER 27L, STA 950D - 1010.  REMOVED SECTION OF STRINGER IAW SRM REV 103 51-30-2 AND 53-10-3, FIG 1 FABRICATED STRINGER SECTIONS, &  SPLICES IAW SRM 53-10-3, FIG 1 AND 53-10-2, FIG 9 INSTALLED STRINGER AND SPLICES IAW SRM 51-30-2 AND 51-10-3, FIG 1.
